# SDR VNAA20251014016

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Landing
- Part number: CC670100427
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LANDINGS FOR PANEL 542ET, 542DT, AND 542CT ARE CORRODED.   REPAIRED LANDINGS IAW MHIRJ REO 670-57-21-1030 REV
